MAUDE Adverse Event Report: MIO¿; INSET II 80/9 PCC GREY

MIO¿; INSET II 80/9 PCC GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient was hospitalized as his blood glucose level were high and she experienced diabetic ketoacidosis.Reportedly the high blood glucose was due to kinked cannula.The patient's blood glucose level at time of incident was 60mmol\l.The patient signs and symptoms of nausea and was not feeling well.She received insulin therapy as corrective treatment.She was nonconscious during the three days of hospitalization.Currently her blood glucose level was 4.1 mmol\l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key8154367
Report Number3003442380-2018-00110
Device Sequence Number1579427
Product Code FPA
UDI-Device Identifier05705244007857
UDI-Public05705244007857
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/12/2018
Patient Sequence Number1